Advertisements

Side Effects

Ok, so all this weird crap has been happening to my body and now I realize that it is the side effect of the Nuvaring.

I started getting a rash and thought I had an allergic reaction to something I ate or a fabric of clothing, or even from leaning against RAY. Cause Ray has been outside many days and he’s kinda dirty right now.

I also started to get a lot of tummy cramps and thought maybe I had a more serious issue (which could be, who knows)

I started spotting too, which I’ve never had happen, and I freaking hate it!

I went on the Nuvaring site and the side effects of it are all the stuff I listed above plus more!

Abdominal cramping, rashes, and spotting.

WTF? I don’t mind the first 2 but I hate the spotting part. I hate when my period comes, why the hell would I want to bleed in between?

I told myself, I’d try it for a month and see how I feel but now I think the month isn’t long enough.

I’ve cut down to 1 or 2 cigs a day. I know I said I was quitting but it’s so hard! Definetely being on BC is helping me want to quit smoking and my body just doesn’t like it either. I don’t even know why I smoke the 1 or 2 now, it tastes like shit!

I’m gonna try out the BC for the rest of the amount I have which is another 3 months and see if anything changes or not. Maybe my body will get used to it and not have any side effects after this month. I haven’t noticed anything in my personality, I haven’t been moody or bitchy, but then again, I should be asking my bf that not judging for myself. lol.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: